Solution of Fully Fuzzy System of Linear Equations by Linear Programming Approach
Diptiranjan Behera, Hong-Zhong Huang and S. Chakraverty

Source CMES: Computer Modeling in Engineering & Sciences, Vol. 108, No. 2, pp. 67-87, 2015
Download Full length paper in PDF format. Size = 176,854 bytes
Keywords Linear programming, Triangular fuzzy number, Fully fuzzy system of linear equations.

Fuzzy systems of linear equations play a vital role in various applications of engineering, science and finance problems. This paper proposes a new method for solving Fully Fuzzy System of Linear Equations (FFSLE) using the linear programming problem approach. There is no restriction on the elements of coefficient matrix. The proposed method is able to solve the system, when the elements of the fuzzy unknown vector are both non-negative and non-positive. Triangular convex normalized fuzzy sets are considered for the present analysis. Known example problems are solved and compared with the results of existing methods to illustrate the efficacy and reliability of the proposed method.

PDF download PDF